# SDR AALA202405067863

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 65,712 hours, 38,533 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200426
- Part serial: 3985
- Condition: Smoke
- Location: Radar
- Part time: 68,115 hours, 27,121 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BOX UNDER 8C IS HANGING BY THE WIRES. REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT BOX. ALL CHECKS GOOD. PER CMM 25-23-67.
